Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Pharmacy

CVS Pharmacy Extra Strength Pain Relief Pm Caplets

Acetaminophen, Diphenhydramine HCl. Pain reliever/nighttime sleep aid. CVS pharmacist recommended.

Ingredients

Active Ingredients (in Each Caplet): Acetaminophen (500 mg); Diphenhydramine HCI (25 mg). Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue 1, Microcrystal…